Hi, new here! Love reading this forum, so many amazing people with so much knowledge!
I have a question regarding topical dutasteride and managing possible side effects. I realize that the best thing is to go to a doctor and get bloods done, and I will definitely do that (in around 2 weeks).
I started taking topical dutasteride (0.25% mixed with minoxidil 5% and trichofoam). On the very first day, I noticed some pain in the chest, a slight pain, and sensitivity to the touch on my right upper side (far from the nipple that seems unaffected).
A few years ago I did finasteride for around 3 months (1.25 3 times a week) and stopped because my chest has started to puff up. Things returned to normal after stopping.
I was always a chubby kid and had a larger chest area, I guess I still keep a lot of fat stored there.
I’m aware this could be nocebo, but wanted to ask about some ways of managing possible side effects while on Dutasteride.
I had exactly 4 doses done daily at night. Since the pain first appeared I started taking 50mg Zinc (and copper), 400mg Magnesium, 900 IU Vitamin E, and 400mg of grape seed extract. Also 500 mg of aspirin.
The pain subsided a bit but still hurts a bit when pressed. I can see no visual changes, and I think I even flattened a bit after starting to take the supplements.
I also ate a lot of mushrooms and carrots xD
I’m 29 years old, 5’10, and weighing around 177 lbs, with around 20% body fat. I’m actively losing weight and lost 20 pounds already in the last 3 months. The goal is to reach 15% body fat.
Does anyone know if the supplements I’m doing are enough to keep possible estrogen side effects in check?
Thank you a lot